| Catalog Number |
504-02-68F-L |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Upon incoming inspection it was noticed that the implants were loose in packaging.It has been shipped to the decon lab.No further information available.
Event or Problem Description
Additional Manufacturer Narrative
An event regarding a packaging issue involving a restoration shell was reported.The event was confirmed following visual inspection of the returned part.Method & results: device evaluation and results: visual inspection: visual inspection was performed and it was identified that there was damage caused to the blister walls and the implant.Material analysis, functional and dimensional inspections were not completed as these aspects are not in question.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the packaging issue was confirmed following visual inspection of the returned part where it was identified that there was damage caused to the blister walls and the implant.Nc was initiated to evaluate the root cause of the event.Please see nc for further information.